Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 471573, 19 pages
http://dx.doi.org/10.1155/2012/471573
Research Article

Constrained Solutions of a System of Matrix Equations

1Department of Mathematics, Shanghai University, 99 Shangda Road, Shanghai 200444, China
2Department of Basic Mathematics, China University of Petroleum, Qingdao 266580, China

Received 26 September 2012; Accepted 7 December 2012

Academic Editor: Panayiotis J. Psarrakos

Copyright © 2012 Qing-Wen Wang and Juan Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing-Wen Wang and Juan Yu, “Constrained Solutions of a System of Matrix Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 471573, 19 pages, 2012. https://doi.org/10.1155/2012/471573.